# SDR SWAA2014041027025

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 59,657 hours, 48,288 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLIMBING THRU FL290 FIRST OFFICER & THE CAPTAIN DETECTED AN ACRID SMELL.  THE FIRST OFFICER SAW A VERY THIN LAYER OF LIGHT GRAY SMOKE IN THE VICINITY OF HIS OVERHEAD UTILITY LIGHT.  SMOKE & FUMES IMMEDIATELY BEGAN TO DISSIPATE.  NO ELEC ARCING OR OTHER EVIDENCE OF FIRE WAS NOTED.  R & R R1 WINDOW IAW MM.
